mental-health-icon
Antidepressants and stomach burning
I am antidepressants for last six months.now my dr changed the medication from mirnite 15 and soltus 100mg half tablet to mirnitie 15 and olimelt 5 mg . After 15 days I have severe stomach burning after eating food nausea and tremors what is the reason for this dr is change of tablet the cause
28 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Kindly consult your psychiatrist again and get evaluated as olimelt can produce extreme food craving, also.mirnite can, it can be the combination. Good luck
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This can be due to the medication. I would suggest you to followup with your doctor and discuss these issues. They will be better able to handle the situation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi
Next Steps
hi
Health Tips
hi
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need further care and consultation is a must at this point For any side effect or intolerance feel free to contact ur dr
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is a possibility, but get it is only one of many possibilities. Get it evaluated by your psychiatrist offline. Take tablets after food to lessen heartburn, take frequent sips of water in-between, and see if that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.